Alert archive / New York / Areal Flood Warnings in 2017
Areal Flood Warning 11, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at May 1, 2017, 8:44 PM EDT for Monroe County, New York. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2017, 8:44 PM EDT (00:44 UTC)
- Expired
- May 2, 2017, 2:07 PM EDT
- In force
- 17 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 103 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
521
WGUS41 KBUF 020044
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
844 PM EDT MON MAY 1 2017
NYC055-021245-
/O.NEW.KBUF.FA.W.0011.170502T0044Z-170502T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
844 PM EDT MON MAY 1 2017
The National Weather Service in Buffalo has issued a
* Flood Warning for Small Streams in...
East central Monroe County for Irondequoit Creek in western
New York...
* Until 845 AM EDT Tuesday.
* At 840 PM EDT, reporting gauges indicate rapid water rises along
Irondequoit Creek. The water will continue to rise through late
evening and reach between 8.5 and 9 feet before leveling off
overnight. The rapid water rise is from around 1.5 inches of rain
which fell earlier this evening from thunderstorms.
* Some locations that will experience flooding include...
Low lying areas along Irondequoit Creek. Extensive flooding will
occur in Ellison Park, and also along Blossom Road. Water may get
high near Panorama Plaza in Penfield. Water will also run high
along Allen Creek in Pittsford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
&&
LAT...LON 4324 7750 4311 7744 4304 7744 4304 7753
4310 7752 4323 7757
$$
HITCHCOCK3 follow-up statements
351
WGUS81 KBUF 020850
FLSBUF
Flood Statement
National Weather Service Buffalo NY
450 AM EDT TUE MAY 2 2017
NYC055-021245-
/O.CON.KBUF.FA.W.0011.000000T0000Z-170502T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
450 AM EDT TUE MAY 2 2017
...A FLOOD WARNING FOR SMALL STREAMS REMAINS IN EFFECT UNTIL 845 AM
EDT FOR EAST CENTRAL MONROE COUNTY...
At 447 AM EDT, high water on Irondequoit Creek has produced
significant flooding in Ellison Park. Water levels on Irondequoit
Creek have started to fall, but will do so slowly. There will be
some minor improvement, with flooding likely to continue in Ellison
Park through this morning.
This includes Ellison Park, and other low-lying areas along
Irondequoit Creek. Flooding may also impact Blossom Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
&&
LAT...LON 4324 7750 4311 7744 4304 7744 4304 7753
4310 7752 4323 7757
$$
TMA631
WGUS41 KBUF 021241
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
841 AM EDT TUE MAY 2 2017
NYC055-022145-
/O.EXT.KBUF.FA.W.0011.000000T0000Z-170502T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
841 AM EDT TUE MAY 2 2017
The National Weather Service in Buffalo has extended the
* Flood Warning for Small Streams in...
East central Monroe County in western New York...
* Until 545 PM EDT Tuesday.
* At 838 AM EDT, high water on Irondequoit Creek has produced
significant flooding in Ellison Park. Water levels on Irondequoit
Creek are continuing to fall, but will do so slowly. There will be
some minor improvement, with flooding likely to continue in
Ellison Park into the afternoon hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
&&
LAT...LON 4324 7750 4311 7744 4304 7744 4304 7753
4310 7752 4323 7757
$$
Wood184
WGUS81 KBUF 021807
FLSBUF
Flood Statement
National Weather Service Buffalo NY
207 PM EDT TUE MAY 2 2017
NYC055-021816-
/O.CAN.KBUF.FA.W.0011.000000T0000Z-170502T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
207 PM EDT TUE MAY 2 2017
...THE FLOOD WARNING FOR SMALL STREAMS HAS BEEN CANCELLED FOR EAST
CENTRAL MONROE COUNTY...
Flood waters associated with Irondequoit Creek have receded, and are
no longer expected to pose a threat to life or property. Please
continue to heed any road closures.
LAT...LON 4324 7750 4311 7744 4304 7744 4304 7753
4310 7752 4323 7757
$$
WoodWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at May 1, 7:54 PM EDT, 50 minutes earlier.
Area forecast discussion, May 1, 7:54 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
754 PM EDT Mon May 1 2017
.SYNOPSIS...
A large storm system over the Upper Great Lakes will slowly drift to
the province of Quebec on Tuesday while circulating notably cooler
air and some additional showers across our region. Weak high
pressure will pass over the region Wednesday afternoon and night...
then conditions will deteriorate again for the latter portion of the
week. The next storm system will produce a prolonged period of rain
of our region Thursday afternoon through the weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
The line of severe convection from the afternoon and early evening
has pushed out of the region. All that remains is some stratiform
rain over the Eastern Lake Ontario region...and that will taper off
to scattered light showers after 02z.
Otherwise...skies will remain cloudy in the wake of the cold front
tonight. While there could be a few light showers over the western
counties...the vast majority of the night will be rain free.
Temperatures will fall back into the upper 40s to lower 50s.
Tuesday...a closed upper level low will begin the day over the
SOO, with a shortwave trough axis rotating across MI/OH. A LLJ
will increase ahead of this feature, with winds nearing 45 to 50
knots at 925 hPa. Convergence along this jet, along cyclonic
flow within upper level height falls aloft and a saturated lower
sounding profile will bring scattered to numerous rain showers
through the day. Greatest chances for showers will be across the
upslope areas east of the lakes.
In addition this strong LLJ will likely mix down to the surface
within a weak CAA regime. With daytime mixing heights likely to tap
into this strong flow aloft, downward momentum profiles suggest
winds 45 to 50 mph will be possible. Immediately east of Lake Erie,
across the lake plains and towards the Saint Lawrence Valley will
receive the worst of the gusty winds. There is still a little
uncertainty, if cloud cover maintains too much of a stable lower
layer, and will continue to just mention this threat in the HWO for
now.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
It will be quite cool by early May standards during this period...
as chilly Canadian air will pour across the Lower Great Lakes in the
wake of an exiting storm system over eastern Quebec. While
temperatures will average below normal...the bulk of this time
period will be mainly rain free...which is something we will not be
able to say for the the end of the week.
The base of a longwave trough will push a secondary cold front
across our region Tuesday night. This will touch off some scattered
showers...but more importantly...it will usher in a chilly airmass
that could lead to agricultural problems during the following night.
More on this in a moment. Temperatures late Tuesday night will drop
off into the upper 30s across much of the Srn Tier while lows will
be in the low to mid 40s elsewhere.
While there could be some leftover showers Wednesday morning (esp
across the North Country)...significantly mid level drying will take
place during the midday and afternoon. Meanwhile high pressure over
the Ohio Valley will gradually build across the Lower Great
Lakes...offering enough subsidence to possibly trap some of the
residual low level moisture. The result will be thinning clouds from
west to east...with stubborn stratus likely breaking later in the
day for at least partial sunshine. H85 temps near or just below zero
c will keep afternoon temperatures from climbing out of the lower
50s f in most areas...especially across the higher terrain of the
Srn Tier and Tug Hill region where readings may not escape the 40s.
The only potential problem that our region will have to deal with
during this time frame will come Wednesday night. As the
aforementioned area of high pressure moves across our region...
drying will continue in the low levels. While this would normally
set the stage for moderately strong radiational cooling...cirrus
will be thickening over the far western counties late Wednesday
night ahead of the next storm system. Given the early blossoming of
some fruit trees (esp over the Niagara Frontier)...this will
hopefully spare fruit growers from a damaging frost. A higher chance
for frost will be found east of Lake Ontario...but in that area...
the growing season is a little further behind. Mins Wednesday night
will generally be in the mid to upper 30s...with some lower 30s
possible east of Lake Ontario.
After a small window of relatively uneventful weather...conditions
will once again deteriorate on Thursday as a deepening storm system
will approach from the Lower Ohio Valley. A sub 1000mb surface low
will gradually work its way up the Ohio Valley during the course of
the day...while a wealth of GOMEX moisture will stream northward
towards the Lower Great Lakes. As the moisture deepens within the
sub tropical plume...lift will be provided be a strongly divergent
upper level flow and increasingly effective coupled H25 jet. Light
rain that will initially evaporate into a dry boundary layer during
the early morning will gradually work its way to the sfc and
intensify a bit during the midday and afternoon. The rain will
become widespread across all of western New York for the second half
of the day. Meanwhile will maintain just chc pops across the North
Country. Temperatures will remain on the cool side of normal with
highs forecast to be in the 50s. The mildest weather will be found
east of Lake Ontario where some early day sunshine and the later
onset of precipitation will encourage the mercury to approach 60.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Confidence remains exceptionally high that this will be a wet and
unsettled period. In fact...our forecast area will most likely be on
the receiving end of another significant rainfall...something that
we do not need after one of the wettest April's in recorded history.
The GEFS and ECMWF based ensembles (including the operational runs)
are in strong agreement that an unusually well organized storm for
early May will track from the Tennessee Valley across our forecast
area. This system will be more typical of a mid winter storm...both
in its intensity...upper level support and overall structure. The
only difference is that temperatures will be some 5 deg c too high
for a major snowstorm. That being said...
The pending storm system will be supported by a highly amplified
pattern...again...more typical of mid winter. A very strong...full
latitude ridge will be anchored over the western states while an
anomalously deep trough (-3 STD) with an early May return interval
of once every 10 years will be found over the eastern third of the
country. Despite the impressive climatology behind this pattern...
there will initially be two distinct branches within the deep
trough. The wet storm system that will bring a substantial rainfall
to our region will be found within the southern branch...but as we
work through the weekend...very robust energy within the northern
branch will dive south across the Upper Great Lakes to phase the two
into a broad closed low that will largely reside over western
Quebec.
Digging deeper into the details of this storm system...it will
already be raining across all of our forecast area as we open this
period Thursday evening...but the most significant rain will be yet
to come. A strongly divergent upper level flow will be in place
across the Lower Great Lakes Thursday night...while even stronger
forcing aloft will be generated from a coupled H25 jet. Meanwhile in
the low levels...increasing baroclinicity in the H925-85 layer will
establish a steep surface for a 40-50kt low level jet to impinge up
on. All of this lift will be accompanied by a wealth of Atlantic
moisture that will extend back across our region from the Delmarva
Peninsula. This will boil down to a steady rain Thursday...which
could prove to be heavy at times...mainly over the western counties.
Have taken the lead and raised pops to 90 regionwide.
On Friday...there is still a split between the various ensembles as
to whether the storm system will become vertically stacked in the
vcnty of Lake Erie or remain 'dynamic' in nature with a coupled jet
and continued low level baroclinicity for another 12 hours. Either
way...widespread rain will be found over all of our forecast area.
The sensible difference for the public will be whether the rain will
taper off to light rain and drizzle over the far western
counties...or remain generally consistent through the course of the
day. Again...will be bold and meteorologically consistent using 90
pops in such a scenario.
The mature storm system will track across our forecast area Friday
night. By this time...there should be the semblance of a dry slot
working across the Finger Lakes and portions of the Eastern Lake
Ontario region. This will help to limit the amount of pcpn for those
areas...but a weakening of the overall dynamics should be more of a
factor. As the system drifts over us...the vast majority of the
strong dynamics will be removed. This will only leave relatively
weak low level forcing...so am not expecting more than showers. As
this event draws closer...it may be more accurate to describe it as
light rain and/or drizzle...but that is a mute point from this
range.
On Saturday...the stacked storm sill be in the process of lifting
away to our north across Quebec. Cold advection in the wake of the
system will begin and we will be left with the likelihood of
additional showers as the core of the parent upper low drifts across
the region.
While the deep closed low will drift to the north into Canada for
Sunday and Monday...a wealth of low level moisture will continue to
circulate across our region while shortwaves rotating around the
periphery of the upper low will spawn additional showers.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The line of severe convection has moved east of the region. All that
remains is some stratiform rain east of Lake Ontario...and this will
result in an hour or two of IFR conditons at KART before conditions
improve to VFR for the bulk of the night. Elsewhere...while skies
will remain cloudy through the night...VFR conditions will be in
place.
A line of strong to severe convection will continue to push east
across the Finger Lakes and Eastern Lake Ontario region early
this evening. The thunderstorms will not only produce a couple
hours of IFR to MVFR conditions...but will likely contain wind
gusts of at least 40 kts.
On Tuesday...scattered light showers will accompany mainly VFR
conditions.
While there will be some showers across the region on
Tuesday...mainly VFR conditions are anticipated.
Outlook...
Tuesday night and Wednesday...VFR/MVFR with a chance of showers.
Thursday and Friday...MVFR/IFR in rain.
&&
.MARINE...
Small craft advisories have been issued for all of the New York
nearshore waters of Lakes Erie and Ontario...as west to
southwest winds will freshen during the next 18 hours in the
wake of a powerful cold front.
A fairly tight sfc pressure gradient on the backside of a deep
storm system will keep small craft advisory conditions for much
of Tuesday and Tuesday night. Gusts may be close to gale force
during this time period on Lake Erie.
Winds and waves will subside throughout the Great Lakes on
Wednesday as high pressure will slowly build across the region.
&&
.TIDES/COASTAL FLOODING...
A flood warning for lake shore flooding was issues for Tuesday
afternoon through Wednesday afternoon for Jefferson and Oswego
counties. Moderate to strong southwest to west winds will
develop Tuesday and Wednesday on Lake Ontario. This will result
in lakeshore flooding concerns on the east end of Lake Ontario.
Some of the most susceptible areas are the bays of Jefferson
County such as Chaumont Bay. Water levels will also likely rise
higher on the upper Saint Lawrence River in the Thousand Islands
region as the wind forces more water down the river, which can
produce flooding on some of the flood prone islands in the
river.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning from 4 PM Tuesday to 4 PM EDT
Wednesday for NYZ006-007.
MARINE...Small Craft Advisory from 2 AM Tuesday to 11 AM EDT Wednesday
for LEZ040-041.
Small Craft Advisory from 2 PM Tuesday to 2 PM EDT
Wednesday for LOZ043-044.
Small Craft Advisory from 2 PM Tuesday to 5 AM EDT
Wednesday for LOZ042.
Small Craft Advisory from 5 PM Tuesday to 2 PM EDT
Wednesday for LOZ045.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...RSH
MARINE...RSH
TIDES/COASTAL FLOODING...HITCHCOCK/APFFELHazardous weather outlook, May 1, 7:40 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 740 PM EDT Mon May 1 2017 NYZ001>005-008-010>014-019>021-085-022345- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Lewis-Northern Erie- Genesee-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 740 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-007-022345- Oswego-Jefferson- 740 PM EDT Mon May 1 2017 ...LAKESHORE FLOOD WARNING IN EFFECT FROM 4 PM TUESDAY TO 4 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-022345- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 740 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, May 1, 7:05 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
705 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG ALTMAR 43.51N 76.00W
05/01/2017 OSWEGO NY LAW ENFORCEMENT
TREE DOWN ON WIRES
&&
EVENT NUMBER BUF1701082
HITCHCOCKLocal storm report, May 1, 7:13 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
713 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG CHAUMONT 44.07N 76.13W
05/01/2017 JEFFERSON NY LAW ENFORCEMENT
TREE DOWN
0622 PM TSTM WND DMG WATERTOWN 43.97N 75.93W
05/01/2017 JEFFERSON NY LAW ENFORCEMENT
TREES AND LINES DOWN
0627 PM TSTM WND DMG ALEXANDRIA BAY 44.34N 75.92W
05/01/2017 JEFFERSON NY LAW ENFORCEMENT
TREE DOWN
0635 PM TSTM WND DMG 3 SW CARTHAGE 43.95N 75.65W
05/01/2017 JEFFERSON NY LAW ENFORCEMENT
TREES AND WIRES DOWN
&&
EVENT NUMBER BUF1701083
EVENT NUMBER BUF1701084
EVENT NUMBER BUF1701085
EVENT NUMBER BUF1701086
HITCHCOCKLocal storm report, May 1, 7:16 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
716 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 6 S NUNDA 42.49N 77.95W
05/01/2017 M60 MPH ALLEGANY NY NYSM
&&
EVENT NUMBER BUF1701087
JAMLocal storm report, May 1, 7:29 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
729 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM FLOOD 2 SSW CHEEKTOWAGA 42.88N 78.77W
05/01/2017 ERIE NY DEPT OF HIGHWAYS
WILLIAM STREET CLOSED IN BOTH DIRECTIONS AT I-90.
&&
EVENT NUMBER BUF1701088
JAMLocal storm report, May 1, 7:39 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
739 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG 1 W OSWEGO 43.46N 76.52W
05/01/2017 OSWEGO NY TRAINED SPOTTER
LIGHT POST DOWNED ON SUNY OSWEGO CAMPUS
&&
EVENT NUMBER BUF1701089
SJWLocal storm report, May 1, 7:45 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
745 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG HARRISVILLE 44.15N 75.32W
05/01/2017 LEWIS NY LAW ENFORCEMENT
NUMEROUS TREES AND LINES DOWN
&&
EVENT NUMBER BUF1701090
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:38 AM EDT | Wind Advisory | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Monroe, Niagara and 2 more | 15 hr |
| May 2, 4:42 AM EDT | Lakeshore Flood Watch | BUF | Cayuga, Wayne | 10 hr |
| May 2, 4:49 AM EDT | Gale Warning | BUF | 17 hr |
Nearby
Areal Flood Warnings in New York, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.